Le Problème de Kneser-Tits
Séminaire Bourbaki Volume 2007/2008 Exposés 982-996, Astérisque, no. 326 (2009), Talk no. 983, 43 p.
@incollection{AST_2009__326__39_0,
     author = {Gille, Philippe},
     title = {Le {Probl\`eme} de {Kneser-Tits}},
     booktitle = {S\'eminaire Bourbaki Volume 2007/2008 Expos\'es 982-996},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:983},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {326},
     year = {2009},
     zbl = {1198.20038},
     mrnumber = {2605318},
     language = {fr},
     url = {http://www.numdam.org/item/AST_2009__326__39_0/}
}
TY  - CHAP
AU  - Gille, Philippe
TI  - Le Problème de Kneser-Tits
BT  - Séminaire Bourbaki Volume 2007/2008 Exposés 982-996
AU  - Collectif
T3  - Astérisque
N1  - talk:983
PY  - 2009
DA  - 2009///
IS  - 326
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2009__326__39_0/
UR  - https://zbmath.org/?q=an%3A1198.20038
UR  - https://www.ams.org/mathscinet-getitem?mr=2605318
LA  - fr
ID  - AST_2009__326__39_0
ER  - 
%0 Book Section
%A Gille, Philippe
%T Le Problème de Kneser-Tits
%B Séminaire Bourbaki Volume 2007/2008 Exposés 982-996
%A Collectif
%S Astérisque
%Z talk:983
%D 2009
%N 326
%I Société mathématique de France
%G fr
%F AST_2009__326__39_0
Gille, Philippe. Le Problème de Kneser-Tits, in Séminaire Bourbaki Volume 2007/2008 Exposés 982-996, Astérisque, no. 326 (2009), Talk no. 983, 43 p. http://www.numdam.org/item/AST_2009__326__39_0/

[1] Séminaire de Géométrie algébrique de l'I.H.E.S., 1963-1964, Schémas en groupes - (M. Demazure & A. Grothendieck, éds.), Lecture Notes in Math., vol. 151-153, Springer, 1970. | MR | Zbl

[2] M. Artin - Brauer-Severi varieties, in Brauer groups in ring theory and algebraic geometry (Wilrijk, 1981), Lecture Notes in Math. 917 (1982), p. 194-210. | DOI | MR | Zbl

[3] E. Bayer-Fluckiger & R. Parimala - Galois cohomology of the classical groups over fields of cohomological dimension 2, Invent. Math. 122 (1995), p. 195-229. | DOI | EuDML | MR | Zbl

[4] G. Berhuy - Finiteness of R -equivalence groups of some adjoint classical groups of type 2 D 3 , J. Algebra 309 (2007), p. 360-366. | DOI | MR | Zbl

[5] A. Borel - Linear algebraic groups, 2e éd., Graduate Texts in Math., vol. 126, Springer, 1991. | MR | Zbl

[6] A. Borel & J. Tits - Groupes réductifs, Publ Math. I.H.É.S. 27 (1965), p. 55-150. | DOI | EuDML | Numdam | MR

[7] A. Borel & J. Tits - Homomorphismes "abstraits" de groupes algébriques simples, Ann. of Math. 97 (1973), p. 499-571. | DOI | MR | Zbl

[8] M. Borovoi, B. Kunyavskiĭ & P. Gille - Arithmetical birational invariants of linear algebraic groups over two-dimensional geometric fields, J. Algebra 276 (2004), p. 292-339. | DOI | MR | Zbl

[9] N. Bourbaki - Algèbre commutative, chapitres 5 à 7, Masson, 1985, réimpression Springer, 2007.

[10] F. Bruhat & J. Tits - Groupes réductifs sur un corps local. II. Schémas en groupes. Existence d'une donnée radicielle valuée, Publ. Math. I.H.É.S. 60 (1984), p. 197-376. | EuDML | Numdam | Zbl

[11] B. Calmès - The group S K 2 of a biquaternion algebra, J. reine angew. Math. 605 (2007), p. 193-235. | MR | Zbl

[12] V. Chernousov - The kernel of the Rost invariant, Serre's conjecture II and the Hasse principle for quasi-split groups 3 , 6 D 4 , E 6 , E 7 , Math. Ann. 326 (2003), p. 297-330. | DOI | MR | Zbl

[13] V. Chernousov & A. Merkurjev - R-equivalence and special unitary groups, J. Algebra 209 (1998), p. 175-198. | DOI | MR | Zbl

[14] V. Chernousov & A. Merkurjev - R-equivalence in spinor groups, J. Amer. Math. Soc. 14 (2001), p. 509-534. | DOI | MR | Zbl

[15] V. Chernousov & V. Platonov - The rationality problem for semisimple group varieties, J. reine angew. Math. 504 (1998), p. 1-28. | MR | Zbl

[16] V. Chernousov & L. M. Timoshenko - On the group of R-equivalence classes of semisimple groups over arithmetic fields, Algebra i Analiz 11 (1999), p. 191-221 ; | MR | Zbl

V. Chernousov & L. M. Timoshenko - On the group of R -equivalence classes of semisimple groups over arithmetic fields traduction anglaise : St. Petersburg Math. J. 11 (2000), 1097-1121. | MR | Zbl

[17] C. Chevalley - Sur certains groupes simples, Tôhoku Math. J. 7 (1955), p. 14-66. | DOI | MR | Zbl

[18] J.-L. Colliot-Thélène - Quelques résultats de finitude pour le groupe SK1 d'une algèbre de biquaternions, K-Theory 10 (1996), p. 31-48. | DOI | MR | Zbl

[19] J.-L. Colliot-Thélène, P. Gille & R. Parimala - Arithmetic of linear algebraic groups over 2-dimensional geometric fields, Duke Math. J. 121 (2004), p. 285-341. | DOI | MR | Zbl

[20] J.-L. Colliot-Thélène & J.-J. Sansuc - La R-équivalence sur les tores, Ann. Sci. École Norm. Sup. 10 (1977), p. 175-229. | DOI | EuDML | Numdam | MR | Zbl

[21] J.-L. Colliot-Thélène & J.-J. Sansuc - Principal homogeneous spaces under flasque tori : applications, J. Algebra 106 (1987), p. 148-205. | DOI | MR | Zbl

[22] J.-L. Colliot-Thélène & J.-J. Sansuc - The rationality problem for fields of invariants under linear algebraic groups (with special regards to the Brauer group), in Algebraic groups and homogeneous spaces Tata Inst. Fund. Res. Stud. Math., Tata Inst. Fund. Res. 2007, p. 113-186. | MR | Zbl

[23] J. Dieudonné - Sur les groupes classiques, Hermann, 1973, 3e édition revue et corrigée, Publications de l'Institut de Mathématique de l'Université de Strasbourg, VI, Actualités Scientifiques et Industrielles, n° 1040. | MR

[24] P. Draxl - S K 1 von Algebren über vollständig diskret bewerteten Körpern und Galoiskohomologie abelscher Körpererweiterungen, J. reine angew. Math. 293/294 (1977), p. 116-142. | EuDML | MR | Zbl

[25] P. Draxl - Skew fields, London Mathematical Society Lecture Note Series, vol. 81, Cambridge Univ. Press, 1983. | MR | Zbl

[26] S. Garibaldi - Kneser-Tits for a rank 1 form of E 6 (after Veldkamp), Compos. Math. 143 (2007), p. 191-200. | DOI | MR | Zbl

[27] S. Garibaldi & H. P. Petersson - Groups of outer type E 6 with trivial Tits algebras, Transform. Groups 12 (2007), p. 443-474. | DOI | Zbl

[28] P. Gille - La R-équivalence sur les groupes algébriques réductifs définis sur un corps global, Publ. Math. I.H.É.S. 86 (1997), p. 199-235. | DOI | EuDML | Numdam | Zbl

[29] P. Gille - Cohomologie galoisienne des groupes quasi-déployés sur des corps de dimension cohomologique 2 , Compositio Math. 125 (2001), p. 283-325. | DOI | Zbl

[30] P. Gille - Unipotent subgroups of reductive groups in characteristic p > 0, Duke Math. J. 114 (2002), p. 307-328. | Zbl

[31] P. Gille - Spécialisation de la R-équivalence pour les groupes réductifs, Trans. Amer. Math. Soc. 356 (2004), p. 4465-4474. | DOI | Zbl

[32] P. Gille - Serre's conjecture II : a survey, à paraître dans les actes de la conférence « Quadratic forms, linear algebraic groups, and cohomology » (2009), University of Hyderabad, Developments in Mathematics, Springer. | Zbl

[33] P. Gille & T. Szamuely - Central simple algebras and Galois cohomology, Cambridge Studies in Advanced Math., vol. 101, Cambridge Univ. Press, 2006. | Zbl

[34] A. Grothendieck - Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. I, Publ. Math. I.H.É.S. 20 (1964), p. 5-259. | EuDML | Numdam

[35] G. Harder - Halbeinfache Gruppenschemata über Dedekindringen, Invent. Math. 4 (1967), p. 165-191. | DOI | EuDML | Zbl

[36] K. Iwasawa - Über die Einfachheit der speziellen projektiven Gruppen, Proc. Imp. Acad. Tokyo 17 (1941), p. 57-59. | DOI | JFM

[37] N. Jacobson - Some groups of transformations defined by Jordan algebras. II. Groups of type F 4 , J. reine angew. Math. 204 (1960), p. 74-98. | EuDML | Zbl

[38] V. I. Jančevskiĭ - Simple algebras with involutions, and unitary groups, Mat. Sb. (N.S.) 93 (135) (1974), p. 368-380, 487 ; | EuDML | Zbl

V. I. Jančevskiĭ - Simple algebras with involutions, and unitary groups traduction anglaise : Sb. Math. 22 (1974), 372-385. | DOI | Zbl

[39] V. I. Jančevskiĭ - Commutants of simple algebras with a surjective reduced norm, Dokl. Akad. Nauk SSSR 221 (1975), p. 1056-1058. | Zbl

[40] V. I. Jančevskiĭ - Reduced unitary K-theory. Applications to algebraic groups, Mat. Sb. (N.S.) 110 (152) (1979), p. 579-596. | Zbl

[41] A. J. De Jong, X. He & J. M. Starr - Families of rationally simply connected varieties over surfaces and torsors for semisimple groups, prépublication, 2008. | Zbl

[42] B. Kahn - La conjecture de Milnor (d'après V. Voevodsky), Séminaire Bourbaki, vol. 1996/97, exposé n° 834, Astérisque 245 (1997), p. 379-418. | EuDML | Numdam | Zbl

[43] B. Kahn - Motivic cohomology of smooth geometrically cellular varieties, in Algebraic K-theory (Seattle, WA, 1997), Proc. Sympos. Pure Math., vol. 67, Amer. Math. Soc., 1999, p. 149-174. | Zbl

[44] B. Kahn - Cohomological approaches to S K 1 and S K 2 of central simple central algebras, notes, http : //www.institut.math.jussieu.fr/˜kahn/preprints/SK_i-talca.pdf, 2002. | Zbl

[45] B. Kahn & M. Levine - Motives of Azumaya algebras, prépublication, 2007. | Zbl

[46] K. Kato & S. Saito - Unramified class field theory of arithmetical surfaces, Ann. of Math. 118 (1983), p. 241-275. | DOI | Zbl

[47] M. Kneser - Starke Approximation in algebraischen Gruppen. I, J. reine angew. Math. 218 (1965), p. 190-203. | EuDML | Zbl

[48] M.-A. Knus, A. Merkurjev, M. Rost & J.-P. Tignol - The book of involutions, American Mathematical Society Colloquium Publications, vol. 44, Amer. Math. Soc, 1998. | DOI | Zbl

[49] Y. I. Manin - Cubic forms, North-Holland Mathematical Library, vol. 4, North-Holland Publishing Co., 1986. | Zbl

[50] B. Margaux - The structure of the group 𝐆 ( k [ t ] ) : Variations on a theme of Soulé, à paraître dans Algebra Number Theory, 2009. | Zbl

[51] C. Mazza, V. Voevodsky & C. Weibel - Lecture notes on motivic cohomology, Clay Mathematics Monographs, vol. 2, Amer. Math. Soc., 2006. | Zbl

[52] A. Merkurjev - Generic element in S K 1 for simple algebras, K -Theory 7 (1993), p. 1-3. | DOI | Zbl

[53] A. Merkurjev - K-theory of simple algebras, in K-theory and algebraic geometry : connections with quadratic forms and division algebras (Santa Barbara, CA, 1992), Proc. Sympos. Pure Math., vol. 58, Amer. Math. Soc., 1995, p. 65-83. | Zbl

[54] A. Merkurjev - The norm principle for algebraic groups, Algebra i Analiz 7 (1995), p. 77-105; | Zbl

A. Merkurjev - The norm principle for algebraic groups, traduction anglaise : St Petersburg Math. J. 7 (1996), 236-264. | Zbl

[55] A. Merkurjev - K-theory and algebraic groups, in European Congress of Mathematics, Vol. II (Budapest, 1996), Progr. Math., vol. 169, Birkhauser, 1998, p. 43-72. | DOI | Zbl

[56] A. Merkurjev - Invariants of algebraic groups, J. reine angew. Math. 508 (1999), p. 127-156. | DOI | Zbl

[57] A. Merkurjev - The group S K 1 for simple algebras, K -Theory 37 (2006), p. 311-319. | DOI | Zbl

[58] A. Merkurjev, I. A. Panin & A. R. Wadsworth - Index reduction formulas for twisted flag varieties. II, K-Theory 14 (1998), p. 101-196. | DOI | Zbl

[59] J. S. Milne - Étale cohomology, Princeton Mathematical Series, vol. 33, Princeton Univ. Press., 1980. | Zbl

[60] A. P. Monastyrnyĭ - Spinor quotient groups and R-equivalence, Dokl. Akad. Nauk BSSR 35 (1991), p. 9-13, 92. | Zbl

[61] A. P. Monastyrnyĭ - Whitehead groups and the kernel of a universal covering, Dokl. Akad. Nauk BSSR 35 (1991), p. 969-974, 1052. | Zbl

[62] A. P. Monastyrnyĭ & V. I. Yanchevskiĭ - On the Whitehead groups and the Kneser-Tits conjecture for spinor groups, Dokl. Akad. Nauk SSSR 307 (1989), p. 31-35 ; | Zbl

A. P. Monastyrnyĭ & V. I. Yanchevskiĭ - On the Whitehead groups and the Kneser-Tits conjecture for spinor groups, traduction anglaise : Soviet Math. Dokl. 40 (1990), 23-27. | Zbl

[63] A. P. Monastyrnyĭ & V. I. Yanchevskiĭ - Whitehead groups of algebraic groups of classical type, and R-inequivalence, Dokl. Akad. Nauk SSSR 314 (1990), p. 110-114 ; | Zbl

A. P. Monastyrnyĭ & V. I. Yanchevskiĭ - traduction anglaise : Soviet Math. Dokl. 42 (1991), 351-355.

[64] A. P. Monastyrnyĭ & V. I. Yanchevskiĭ - Whitehead groups of spinor groups, Izv. Akad. Nauk SSSR Ser. Mat. 54 (1990), p. 60-96, 221 ; | Zbl

A. P. Monastyrnyĭ & V. I. Yanchevskiĭ - Whitehead groups of spinor groups, traduction anglaise : Math. USSR Izv. 36 (1991), 61-100. | DOI | Zbl

[65] A. P. Monastyrnyĭ & V. I. Yanchevskiĭ - The Whitehead groups of algebraic groups and applications to some problems of algebraic group theory, in Algebra and analysis (Irkutsk, 1989), Amer. Math. Soc. Transl. Ser. 2, vol. 163, Amer. Math. Soc., 1995, p. 127-134. | Zbl

[66] F. Morel - An introduction to 𝔸 1 -homotopy theory, in Contemporary developments in algebraic K -theory, ICTP Lect. Notes, XV, Abdus Salam Int. Cent. Theoret. Phys., Trieste, 2004, p. 357-441. | Zbl

[67] F. Morel & V. Voevodsky - 𝐀 1 -homotopy theory of schemes, Publ. Math. I.H.É.S. 90 (1999), p. 45-143. | DOI | EuDML | Numdam | Zbl

[68] H. Nagao - On GL(2, K[x]), J. Inst. Polytech. Osaka City Univ. Ser. A. 10 (1959), p. 117-121. | Zbl

[69] A. Pfister - Quadratic forms with applications to algebraic geometry and topology, London Mathematical Society Lecture Note Series, vol. 217, Cambridge Univ. Press., 1995. | Zbl

[70] V. Platonov - The problem of strong approximation and the Kneser-Tits hypothesis for algebraic groups, Izv. Akad. Nauk SSSR Ser. Mat. 33 (1969), p. 1211-1219 ; | Zbl

V. Platonov - The problem of strong approximation and the Kneser-Tits hypothesis for algebraic groups, traduction anglaise : Math. USSR Izv. 3 (1969), 1139-1147. | DOI | Zbl

[71] V. Platonov - On the Tannaka-Artin problem, Dokl. Akad. Nauk SSSR 221 (1975), p. 1038-1041 ; | Zbl

V. Platonov - On the Tannaka-Artin problem, traduction anglaise : Soviet Math. Dokl. 16 (1975), 468-471. | Zbl

[72] V. Platonov - The Tannaka-Artin problem, and groups of projective conorms, Dokl. Akad. Nauk SSSR 222 (1975), p. 1299-1302. | Zbl

[73] V. Platonov - On the problem of the rationality of spin varieties, Dokl. Akad. Nauk SSSR 248 (1979), p. 524-527 ; | Zbl

V. Platonov - On the problem of the rationality of spin varieties, traduction anglaise : Soviet Math. Dokl. 20 (1979), 1027-1031. | Zbl

[74] V. Platonov - Birational properties of the reduced Whitehead group, AMS Translations 154 (1992), p. 7-9. | Zbl

[75] V. Platonov & A. Rapinchuk - Algebraic groups and number theory, Pure and Applied Mathematics, vol. 139, Academic Press Inc., 1994. | Zbl

[76] V. Platonov & V. I. Yanchevskiĭ - Dieudonné's conjecture on the structure of unitary groups over a skew-field and Hermitian K-theory, Izv. Akad. Nauk SSSR Ser. Mat. 48 (1984), p. 1266-1294. | Zbl

[77] G. Prasad - Strong approximation for semi-simple groups over function fields, Ann. of Math. 105 (1977), p. 553-572. | DOI | Zbl

[78] G. Prasad - On the Kneser-Tits problem for triality forms, Comment. Math. Helv. 83 (2008), p. 913-925. | DOI | Zbl

[79] G. Prasad & M. S. Raghunathan - On the Kneser-Tits problem, Comment. Math. Helv. 60 (1985), p. 107-121. | DOI | EuDML | Zbl

[80] M. Rost - On the spinor norm and A 0 ( X , K 1 ) for quadrics, prépublication http://www.mathematik.uni-bielefeld.de/~rost/spinor.html, 1988.

[81] M. Rost - Chow groups with coefficients, Doc. Math. 1 (1996), p. 319-393. | EuDML | Zbl

[82] M. Rost - On the basic correspondence of a splitting variety, prépublication http://www.mathematik.uni-bielefeld.de/˜rost/basic-corr.html, 2007.

[83] D. J. Saltman - Retract rational fields and cyclic Galois extensions, Israel J. Math. 47 (1984), p. 165-215. | DOI | Zbl

[84] W. Scharlau - Quadratic and Hermitian forms, Grund. Math. Wiss., vol. 270, Springer, 1985. | Zbl

[85] J-P. Serre - Arbres, amalgames, S L 2 , Astérisque 46 (1977). | Numdam | Zbl

[86] J-P. Serre - Cohomologie galoisienne, Lecture Notes in Math. 5 (1997). | Zbl

[87] C. Soulé - Chevalley groups over polynomial rings, in Homological group theory (Proc. Sympos., Durham, 1977), London Math. Soc. Lecture Note Ser., vol. 36, Cambridge Univ. Press, 1979, p. 359-367. | DOI | Zbl

[88] T. A. Springer & R. Steinberg - Conjugacy classes, in Seminar on Algebraic Groups and Related Finite Groups (The Institute for Advanced Study, Princeton, N.J., 1968/69), Lecture Notes in Math., vol. 131, Springer, 1970, p. 167-266. | DOI | Zbl

[89] R. Steinberg - Lectures on Chevalley groups, notes prepared by John Faulkner and Robert Wilson, Yale University, New Haven, Conn., 1968. | Zbl

[90] A. Suslin - Algebraic K-theory and the norm-residue homomorphism, Journal of Math. Sciences 30 (1985), p. 2556-2611. | Zbl

[91] A. Suslin - S K 1 of division algebras and Galois cohomology, in Algebraic K -theory, Adv. Soviet Math., vol. 4, Amer. Math. Soc., 1991, p. 75-99. | Zbl

[92] A. Suslin - S K 1 of division algebras and Galois cohomology revisited, in Proceedings of the St. Petersburg Mathematical Society. Vol. XII, Amer. Math. Soc. Transi. Ser. 2, vol. 219, Amer. Math. Soc, 2006, p. 125-147. | Zbl

[93] A. Suslin & S. Joukhovitski - Norm varieties, J. Pure Appl. Algebra 206 (2006), p. 245-276. | DOI | Zbl

[94] R. G. Swan - Higher algebraic K-theory, in K-theory and algebraic geometry : connections with quadratic forms and division algebras (Santa Barbara, CA, 1992), Proc. Sympos. Pure Math., vol. 58, Amer. Math. Soc., 1995, p. 247-293. | Zbl

[95] G. Terjanian - Un contre-exemple à une conjecture d'Artin, C. R. Acad. Sci. Paris Sér. A-B 262 (1966), p. A612. | Zbl

[96] J. Tits - Algebraic and abstract simple groups, Ann. of Math. 80 (1964), p. 313-329. | DOI | Zbl

[97] J. Tits - Classification of algebraic semisimple groups, in Algebraic Groups and Discontinuous Subgroups (Proc. Sympos. Pure Math., Boulder, Colo., 1965), Amer. Math. Soc., 1966, p. 33-62. | DOI | Zbl

[98] J. Tits - Groupes de Whitehead de groupes algébriques simples sur un corps (d'après V. P. Platonov et al.), Séminaire Bourbaki, vol. 1976/77, exposé n° 505, Lecture Notes in Math. 677 (1978), p. 218-236. | DOI | EuDML | Numdam | Zbl

[99] F. D. Veldkamp - Unitary groups in projective octave planes, Compositio Math. 19 (1968), p. 213-258. | EuDML | Numdam | Zbl

[100] V. Voevodsky - Motivic cohomology with Z/2-coefficients, Publ. Math. Inst. Hautes Études Sci. 98 (2003), p. 59-104. | DOI | EuDML | Numdam | Zbl

[101] V. Voevodsky - Motivic cohomology with Z/2-coefficients, K-theory, Preprint Archives, No. 639, 2003. | Numdam | Zbl

[102] V. E. Voskresenskiĭ - The reduced Whitehead group of a simple algebra, Uspehi Mat. Nauk 32 (1977), p. 247-248. | Zbl

[103] V. E. Voskresenskiĭ - Algebraic groups and their birational invariants, Translations of Mathematical Monographs, vol. 179, Amer. Math. Soc., 1998. | Zbl

[104] A. R. Wadsworth - Valuation theory on finite dimensional division algebras, in Valuation theory and its applications, Vol. I (Saskatoon, SK, 1999), Fields Inst. Commun., vol. 32, Amer. Math. Soc., 2002, p. 385-449. | Zbl

[105] S. Wang - On the commutator group of a simple algebra, Amer. J. Math. 72 (1950), p. 323-334. | DOI | Zbl

[106] C. Weibel - Patching the norm residue isomorphism theorem, prépublication, 2007. | Zbl

[107] A. Weil - Foundations of algebraic geometry, Amer. Math. Soc., 1962. | Zbl

[108] V. I. Yanchevskiĭ - Whitehead groups and groups of R-equivalence classes of linear algebraic groups of non-commutative classical type over some virtual fields, in Algebraic groups and arithmetic, Tata Inst. Fund. Res., 2004, p. 491-505. | Zbl